# SDR A6WA200460018

- Difficulty date: May 28, 2004
- Submitted: June 25, 2004
- Operation: Air carrier
- Aircraft: N611AW
- Make and model: Bac 146300A
- Aircraft serial: E3120
- Engine: Lyc ALF502*
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Flap Track
- Condition: Worn
- Location: Nr 2 Flap
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

LT NR 2 FLAP TRACK HAS WEAR BEYOND THE SRM LIMITS MAINTENANCE REQUESTED REPAIR FROM MFG SYSTEMS REF AVMAX FAX 611-1908004. DAMAGED AREA MAPPED AND SUBMITTED TO BAE FOR REPAIR CRITERIA.  NDT HFEC CARRIED OUT IAW BAE FAX BARA/AVR/6761/04-MK, NO CRACKS NOTED. DV INSPECTION DONE IAW FAX BARA/AVR/6761/04-MK.  NO DISCREPANCIES NOTED.  (M)
